MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM REINFORCED YOKE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ORTHOPEDIC SALVAGE SYSTEM REINFORCED YOKE; PROSTHESIS, KNEE
Catalog Number 150493
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown oss diaphyseal segment: catalog#ni, lot#ni; unknown oss tibial poly bearing: catalog#ni, lot#ni; unknown oss poly bumper lock pin: catalog#ni, lot#ni; unknown oss poly tibial bushing: catalog#ni, lot#ni; unknown oss rs poly femoral bushings: catalog#ni, lot#ni; unknown oss rs axle: catalog#ni, lot#ni; unknown oss rs segmental femoral component: catalog#ni, lot#ni the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic salvage procedure on an unknown date.Subsequently, on an unknown timeframe post-implantation, the patient underwent revision surgery due to component failure.Due diligence is in progress for this event; to date no additional information has been provided.
 
Event or Problem Description
It was reported that a patient underwent an orthopedic salvage procedure.Approximately four (4) years post-implantation, the patient underwent revision surgery due to fracture of the taper on the diaphyseal segment at the femoral insertion point as well as fracture of the wings on the tibial yoke.Affected components were replaced without reported complication.Due diligence is complete and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d1; d2; d4; d6a; d9; d10; g3; g4; h2; h4; h6; h10; h11.D10: medical product: oss 3cm ellip diaphyseal seg: catalog#150461, lot#556840; oss rs poly fem bushings set/2: catalog#161034, lot#354040; oss rs 7 cm mod seg fmrl-rt: catalog#161011, lot#588790; oss rs axle: catalog#161035, lot#514330; oss poly lock pin: catalog#150478, lot#483570; oss poly tibial bushing: catalog#150476, lot#949890; tibial central cone size fixed tibia: catalog#42545000508, lot#64815919; oss tibial poly bearing 20mm: catalog#150414, lot#171430; oss cemented im stem 15x300mm: catalog#150379, lot#121070; bead tip guide wire 3.0x98cm: catalog#27922, lot#468870; bead tip guide wire 3.0x98cm: catalog#27922, lot#698440.The product has been received for further evaluation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual inspection of returned yoke exhibits signs of use (scratches and marring) and both the tabs have fractured off.Further analysis of the fractured surface exhibits ratchet marks and faint beach marks artifacts suggesting that the device possibly fractured due to fatigue mode of failure.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a third-party healthcare professional which state that the femoral diaphyseal segment has fractured at its junction with the distal femoral component, and the distal femoral component is displaced laterally by nearly 1 shaft width.The reported event was confirmed by review of provided radiographs.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
ORTHOPEDIC SALVAGE SYSTEM REINFORCED YOKE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22512646
Report Number0001825034-2025-02117
Device Sequence Number15616343
Product Code JDI
UDI-Device Identifier00880304240094
UDI-Public(01)00880304240094(17)310127(10)601850
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150493
Device Lot Number601850
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/08/2025
12/26/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date11/06/2025
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight155 KG